Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Linear programming

Author: Kurt Eisemann
Journal: Quart. Appl. Math. 13 (1955), 209-232
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/qam/74102
MathSciNet review: 74102
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Charnes, W. W. Cooper, and A. Henderson, An introduction to linear programming, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1953. MR 0056263
  • [2] Symposium on linear inequalities and programming--Project SCOOP (Scientific computation of optimum programs), 1952, Manual No. 10, published by Directorate of Management Analysis Service, DCS/Comptroller, Hq. U. S. Air Force, Washington, D. C. (in particular the paper Application of the simplex method to a variety of matrix problems by Alex Orden)
  • [3] Activity analysis of production and allocation, edited by T. C. Koopmans, J. Wiley & Sons, 1951
  • [4] G. B. Dantzig, Computational algorithm of the revised simplex method, RAND Corp. publ. P-394-1 (1953)
  • [5] Wm. Orchard--Hays: Revisions and extensions to the simplex method, RAND Corp. publ. P-562 (1954)
  • [6] Set-theoretic methods in economic analysis, Notes of lectures by Prof. A. Charnes, Carnegie Institute of Technology, 1953
  • [7] A. Hoffman, M. Mannos, D. Sokolowsky, and N. Wiegmann, Computational experience in solving linear programs, J. Soc. Indust. Appl. Math. 1 (1953), 17–33. MR 0057620
  • [8] Proceedings of the Association for Computing Machinery, May 1952, pp. 91-98
  • [9] A. Charnes and W. W. Cooper, The stepping stone method of explaining linear programming calculations in transportation problems, Management Sci. 1 (1954), 49–69. MR 0074103, https://doi.org/10.1287/mnsc.1.1.49

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

DOI: https://doi.org/10.1090/qam/74102
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society